Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

My vagina starts itching and swallowing after periods.

after periods my vagina starts itching and swallowing .i would like to know why it happens .my age is 21 i am a female
Asked On : Mon, 14 Mar 2011
Answers:  2 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hiii mam,

Itching and swallowing of vagina after periods may be due to some type of infection. If there is no abnormal vaginal discharge,then minor itching needs no treatment.
Just maintain your personal hygiene with clean of your genitals, wear cotton underwear,take healthy diet, drink plenty of fluid, do light exercise and sleep well.

If itching is more with discharge, take medicine like Tab Metrogyl 400 TDS for 5 days with Single dose Fluconazole 150mg tab.

I think it helps you.For more suggestion,mail Id:

All the best.
Answered: Mon, 14 Mar 2011
I find this answer helpful
  Anonymous's Response
after periods transparent discharge stars which create smell.
Answered: Mon, 14 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor